# SDR CALA9700185

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 906-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 23L CORRODED IN SEVERAL SPOTS FROM STA 908 TO 1016.  THE STRINGER SECTION WAS REMOVED AND REPLACED IAW SRM 51-10-1 AND 53-10-3.
